Linearization of third-order ordinary differential equations by point and contact transformations.

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, Sergey Meleshko
Title: Linearization of third-order ordinary differential equations by point and contact transformations.
Journal: Journal of Mathematical Analysis and Applications
Year: 2005
Volume: 308
Issue: 1
Pagination: 266-289
ISSN: 0022-247X
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
City: The Netherlands
URI/DOI: 10.1016/j.jmaa.2005.01.025
ISI number: 000229812100019
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se
Language: English
Abstract: We present here the solution of the problem on linearization of third-order ordinary differential equations by means of point and contact transformations.
We provide, in explicit forms, the necessary and sufficient conditions for linearization, the equations for determining the linearizing point and contact transformations as well as the coefficients of the resulting linear equations.
Subject: Mathematics\Analysis
Keywords: Linearization of third-order ordinary differential equations, point transformations, contact transformations
Edit